Lip swelling for 36 to 48 hours after Restylane is usually expected. Use ice 10 minutes on and 20 minutes off alternating. You can sleep in a recliner or with your head elevated with pillows to help also. Some people take ibuprofen or Advil to decrease inflammatory response. Make sure this is OK with your other medications and take as directed on the back of the bottle. Hope this helps. Most people will have minimal swelling left after the 2 full days.
Restylane is a great filler for the nasolabial and lips. However, there is often some swelling that can last a few days after the procedure. I would recommend you applying some ice compresses to your lips. You should be able to return to work.
The swelling I see in the pictures appears to be within the realm of normal. I don't like the fact that you have self prescribed the prednisone but that will help some. Elevation when sleeping will help. Most of the swelling is probably related to the hydrophilic properties of Restylane, absorbing some if the water from the surrounding tissue. Arnica will help but it will just take a little time. You should be ok by Tuesday I suspect.
This is a significant amount of swelling and probably more than you anticipated, but it will improve very quickly. You should apply cold compresses for 10 minutes at least three times a day, and drink cold beverages.
The prednisolone is a prescription medication with potentially serious side effects and it sounds as though it was given to you for a different problem. You should discuss this with your physician before taking any more.
Swelling is not a given after filler injections and injecting smaller amounts and adding more later if needed can prevent most of it. It also helps a little to start the icing treatments immediately arter the injections.
Try to have a good weekend knowing this will get better very quickly.
You should be fine by the time you go back to work. Try 10 minute cool compresses(do not put ice directly to your skin). The steroids and antihistamines will not hurt and might actually help as would taking a non-steroidal anti-inflammatory .